# SDR DALA2017112808400

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 74,250 hours, 16,886 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ACCESS PNL 442AL CUTOUT AFT UPPER CORNER AREA CRACKED AS MARKED ON ENG NR 2 STRUT I/B SURFACE. C/W ERA 563379-14.
